# SDR AWXA200400140

- Difficulty date: January 17, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 63,310 hours, 51,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65458491
- Condition: Cracked
- Location: R-2 Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-15 CHECK A .25 INCH CRACK WAS FOUND AT R-2 DOOR UPPER HINGE CUTOUT RUNNING DOWNWARD AND AFT FROM LOWER CORNER BS 328, RBL 65, STR 10 RT, WL 260.  MAINTENANCE BLENDED OUT CRACK AT R-2 DOOR UPPER HINGE CUTOUT BS 328, RBL 65, STR 10 RT, WL 260; FABRICATED A REPAIR DOUBLER; INSTALLED REPAIR PART IAW AWA ER 15-5210-04029-ES2.
